MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC LASER MODULE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC LASER MODULE; UNIT, PHACOFRAGMENTATION
Model Number BL2271
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product return has been requested.The product has not been received.The certificate of compliance was reviewed and certifies that the module met all physical and functional requirements on the date of manufacture.The investigation is underway.
 
Event or Problem Description
A user facility in japan reports that during surgery a tear was found, which required laser treatment, but could not be performed.The next day, photocoagulation was performed using laser treatment.The patient outcome is "good".
 
Additional Manufacturer Narrative
The device was not returned for evaluation.We are unable to determine the root cause.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action was required.The investigation is complete.

Brand Name
STELLARIS PC LASER MODULE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 63122
6362263220
MDR Report Key19918244
Report Number0001920664-2024-00099
Device Sequence Number8095111
Product Code HQC
UDI-Device Identifier00757770524525
UDI-Public(01)00757770524525(11)210309
Combination Product (Y/N)N
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL2271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown